Statistical Science

The Contributions of Herbert Robbins to Mathematical Statistics

Tze Leung Lai and David Siegmund

Full-text: Open access

Article information

Source
Statist. Sci. Volume 1, Number 2 (1986), 276-284.

Dates
First available: 19 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.ss/1177013708

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/ss/1177013708

Mathematical Reviews number (MathSciNet)
MR846004

Citation

Lai, Tze Leung; Siegmund, David. The Contributions of Herbert Robbins to Mathematical Statistics. Statistical Science 1 (1986), no. 2, 276--284. doi:10.1214/ss/1177013708. http://projecteuclid.org/euclid.ss/1177013708.


Export citation